# SDR DALA2023050403463

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 89,546 hours, 40,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 CRACK INDICATION ON OPEN HOLE AREA KEEL BEAM ON AFT FITTING ACTUATOR LH SIDE. CORRECTIVE ACTION: COMPLIED WITH PRI 607917-14AD REV 0,1,2,3,4. (2750309)
